Detalle Publicación

UK overseas visitors: Seasonality and persistence

Autores: Caporale, G. M. (Autor de correspondencia); Gil Alaña, Luis Alberiko
Título de la revista: TOURISM ECONOMICS
ISSN: 1354-8166
Volumen: 25
Número: 5
Páginas: 827 - 831
Fecha de publicación: 2019
This article analyses seasonality and persistence in the number of UK overseas visitors applying a fractional integration framework to (monthly and quarterly) data from 1986 to 2017. The results indicate that long memory is present in the series and the degree of persistence is higher for seasonally adjusted data, with shocks having transitory but long-lasting effects.